# SDR COEA2022081012917

- Difficulty date: June 5, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,027 hours, 34,946 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238445 NR 200028  HEAVY CHECK   COE/MAJOR REPAIR: FWD PRESSURE BULKHEAD HAS MULTIPLE AREAS OF FRETTING AT THE RADOME BONDING POINTS. LEVEL 2 CORROSION   CORRECTIVE ACTION: REPAIR PER SRAS ES_0162057_01...19253 ISSUE A, DATED 8/5/2022.
